Linezolid

"Linezolid belongs to a class of antibacterials called oxazolidinones that works by stopping the growth of bacteria. It is used to treat infections, including pneumonia, and skin infections. Linezolid may cause adverse effects like diarrhea, headache, nausea, vomiting, stomach pain, and altered taste.

"

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my son not recovering from fever even after taking two cycles of medicines?

Query: Hi doctor, My 10 month old son is not well and the doctor has given him Cacef CV dry syrup and Lizoforce dry suspension. It looks like a bogus to me because he has already run through two cycles of medicines and is not recovering. Always on alternate days, he suffers from a fever.  Read Full »


Dr. Settipalli Saravan Pramod

Answer: Hello, Welcome to icliniq.com. I read your query and went through your son's reports (attachment removed to protect patient identity). From your baby's reports I can say there is an elevated lymphocyte count, which is not normal in a viral fever, where usually the neutrophil count is high. There are...  Read Full »

Could the pink bump on my penis be a wart?

Query: Hi doctor, I am a 26 year old male. Four months ago, I noticed strange pink bump of size around 3 x 2 mm on the base of my penis. It does not hurt. Could it be wart?  Read Full »


Dr. Vivekanandan. G

Answer: Hi,Welcome to icliniq.com.It is unlikely to get wart at the root of penis. If you can attach a photo of the lesion, then it would be helpful to make a diagnosis. Revert back with the photos.  Read Full »

What is the reason for red patches on the inner skin of penis?

Query: Hi doctor, I have two little red patches on my penis inner skin. This has started after some excess of masturbation with oil massage at the massage parlor. But, sex was not done. What is the reason?  Read Full »


Dr. Vivekanandan. G

Answer: Hi, Welcome to icliniq.com. From looking at the picture you have attached (attachment removed to protect patient identity), I think this is a chemical balanoposthitis, because of irritation from the oil used (inflammation of glans penis). I would suggest you Clop G ointment (combination of Clobetas...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.